# SDR COMA0660419

- Difficulty date: July 7, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 16,066 hours, 13,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5300 - EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE FROM ROW 8 AFT.  REMOVED AFFECTED FLOOR TRACK LIGHTING, CLEANED CONNECTOR AND RE-INSTALLED.
